This should not wait. She should be seen by a doc asap. Did she report this to her presribing doc? (when did this start ? Prior to her visit or afterwards?)
You've mentioned she does not want to go to the doc but it may be imperative that she is evaluated asap.
You may want to have her phone her medical/mental health insurace carrier (they generaly have nurses on call to aswer questions about meds and side effects/ask for the behavioral health on call nurse in the outpatient care management dept ) The phone for this should be on the back of her insurance card.
You may also want to consider calling some of the pharmacological companies for info
Pfizer: http://www.pfizerhelpfulanswers.com/pages/Find/findall.aspx or 1-866-776-3700PhRMA: https://www.pparx.org/Intro.php or 1-888-477-2669
OR see who the manufacturer of her meds/generic meds is and phone them for the side effects black box info (but side effects of meds should be always listed in the black box paper insert (perhaps you can find the black box listing on the pharmacological maker's website ) and/ or visit the WebMd which also has a list of medication side effects, interactions etc.
Please find out which are the Community Mental Health Agencies in your area (on the phone dial 211 for the United Way phone line) This is a toll free ph number all you dial is 211 and once you find about the community agencies see about having her evaluated there (also see which hospital in your area serves individuals w/o insurance if she cannot afford the fee ) The community mental health agencies are operated by the state government and serve people w/o insurance or those w. Medicaid.
She would really need to be evaluated by a physician for this. It sound serious and uncomfortable for her as well.